# SDR CA060403024

- Difficulty date: April 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 1 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Plate
- Part number: J781112
- Condition: Corroded
- Location: Float
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERE CORROSION ON FWD AND AFT FLOAT BUILD-UP ESPECIALLY LOWER SURFACES OF P/N J78-11, J78-12.
